Well-quasi-ordering hereditarily finite sets

Alberto Policriti, Alexandru I. Tomescu

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalInternational Journal of Computer Mathematics
Volume90
Issue number6
Pages (from-to)1278-1291
Number of pages14
ISSN0020-7160
DOIs
Publication statusPublished - 1 Jun 2013
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • well-quasi-order
  • hereditarily finite set
  • subdivision
  • extensional digraph
  • hyperset
  • WIDTH
  • GAMES

Cite this

@article{e42d606fb1b440989fc768ffb4e668d1,
title = "Well-quasi-ordering hereditarily finite sets",
keywords = "well-quasi-order, hereditarily finite set, subdivision, extensional digraph, hyperset, WIDTH, GAMES",
author = "Alberto Policriti and Tomescu, {Alexandru I.}",
year = "2013",
month = "6",
day = "1",
doi = "10.1080/00207160.2012.754434",
language = "English",
volume = "90",
pages = "1278--1291",
journal = "International Journal of Computer Mathematics",
issn = "0020-7160",
publisher = "Taylor & Francis",
number = "6",

}

Well-quasi-ordering hereditarily finite sets. / Policriti, Alberto; Tomescu, Alexandru I.

In: International Journal of Computer Mathematics, Vol. 90, No. 6, 01.06.2013, p. 1278-1291.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Well-quasi-ordering hereditarily finite sets

AU - Policriti, Alberto

AU - Tomescu, Alexandru I.

PY - 2013/6/1

Y1 - 2013/6/1

KW - well-quasi-order

KW - hereditarily finite set

KW - subdivision

KW - extensional digraph

KW - hyperset

KW - WIDTH

KW - GAMES

U2 - 10.1080/00207160.2012.754434

DO - 10.1080/00207160.2012.754434

M3 - Article

VL - 90

SP - 1278

EP - 1291

JO - International Journal of Computer Mathematics

JF - International Journal of Computer Mathematics

SN - 0020-7160

IS - 6

ER -